# SDR AALA20090309TUL12

- Difficulty date: March 5, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N16545
- Make and model: Doug DC-9-82
- Aircraft serial: 53027
- Aircraft time: 52,806 hours, 27,009 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AFT SIDE OF 1431 FRAME LONGERON 2L.  REPLACED SHEAR TIE PER SRM 51-01-00.
